Table of Contents
Journal of Computational Engineering
Volume 2014 (2014), Article ID 126905, 6 pages
http://dx.doi.org/10.1155/2014/126905
Research Article

Solution of Axisymmetric Potential Problem in Oblate Spheroid Using the Exodus Method

1College of Engineering, Technology, and Computer Science, Indiana University-Purdue University, Fort Wayne, IN 46805, USA
2Roy G. Perry College of Engineering, Prairie View A&M University, Prairie View, TX 77446, USA

Received 7 November 2013; Accepted 15 February 2014; Published 17 March 2014

Academic Editor: Quan Yuan

Copyright © 2014 O. D. Momoh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. D. Momoh, M. N. O. Sadiku, and S. M. Musa, “Solution of Axisymmetric Potential Problem in Oblate Spheroid Using the Exodus Method,” Journal of Computational Engineering, vol. 2014, Article ID 126905, 6 pages, 2014. doi:10.1155/2014/126905